# SDR AWXA200700732

- Difficulty date: June 16, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 29,646 hours, 11,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2069
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - EMERGENCY EXIT LIGHTS INOP ROWS 14, 18, AND 22, ALSO L2 AND R2 DOORS.  MX REPLACED LT AFT BATTERY AND CHARGER.  OPS CHECKED GOOD PER AMM 33-51-38-401.
